Research Repository

Geometric Means, Index Mappings and Supermultiplicativity

Pearce, Charles and Comanescu, D and Dragomir, Sever S (2003) Geometric Means, Index Mappings and Supermultiplicativity. In: Inequality Theory and Applications, Volume 2. Cho, Yeol Je and Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, ‬Huntington, N.Y., pp. 193-201.

Full text for this resource is not available from the Research Repository.

Abstract

Some maps are defined which derive naturally from weighted geometric means. They are shown to have convenient monotonicity and supermultiplicativity properties.

Item Type: Book Section
ISBN: 1590338669
Uncontrolled Keywords: ResPubID5868, geometric mean, supermultiplicativity, Jensen’s inequality, convex functions, ‬inequalities, lemma, superadditive map
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 16 Jul 2013 05:34
Last Modified: 08 Dec 2014 22:58
URI: http://vuir.vu.edu.au/id/eprint/5787
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar